User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, U.J. Mönich 
Title:
Divergence Behavior of Sequences of Linear Operators with Applications 
Journal title:
Journal of Fourier Analysis and Applications 
Year:
2019 
Journal volume:
25 
Year / month:
2019-04 
Month:
Apr 
Journal issue:
Pages contribution:
427-459 
Language:
en 
Publisher:
Springer US 
E-ISSN:
1531-5851 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
22.01.2019 
Last change:
04.03.2019